Doctor insights on:
No problema: Bottoms up! (but let's be careful out there!). ...Read more
My husband has prescribed amlodipine 5mg+valsartan 80mg.He consumes alcohol around 4 beers.What is the risk and worst case? Shoud he skip taking pills
Hi i realize that Norvasc (amlodipine) wasnt the problem it was alcohol withdrawal. Its been 5 weeks and I've still have symptoms what can I do to ease the discomfo?
See psychiatrist: Alcohol withdrawal symptoms generally peak in 48-72 hours, but can persist for several weeks. It's also not uncommon for existing anxiety and other disorders to show themselves more clearly, once alcohol is stopped. A psychiatrist, especially one who's also an addiction medicine doctor, may be able to help you with your symptoms. Also you can get support from aa. http://www.aa.org good luck! ...Read more
Ramipril use?: Both ramipril (r) and amlodipine (a) are used to treat hbp. R reduces proteinuria (p) while a does not. R can cause a cough and a can cause some edema of the legs, as their most common side effects. Speak to your physician to see if r can replace a in your case. To achieve their maximum effect, especially to reduce any p, r's dose should be 20 mg/day and a's should be 10 mg/day. Good luck. ...Read moreSee 1 more doctor answer
Yes.: Those two medications are compatible and often prescribed together. ...Read more